Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 170, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Apr 8, 2008, 4:20 AM CDT for 7 counties in Oklahoma. It was in force for 85 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 8, 2008, 4:20 AM CDT (09:20 UTC)
- Expired
- Apr 8, 2008, 5:45 AM CDT
- In force
- 85 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
Counties Adair County, OK, Cherokee County, OK, Craig County, OK, Delaware County, OK, Mayes County, OK, Ottawa County, OK, Wagoner County, OK
The radar
The Tulsa radar (KINX), 85 km from the middle of the area, began a volume at 09:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 8, 4:35 AM CDT | HAIL 0.75 | 3 W Locust Grove, OK | |
| Apr 8, 4:42 AM CDT | HAIL 0.75 | Peggs, OK | |
| Apr 8, 4:47 AM CDT | HAIL 1 | S Locust Grove, OK | INTERSECTION HIGHWAYS 412 / 82 |
| Apr 8, 4:59 AM CDT | HAIL 0.75 | Twin Oaks, OK |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 27 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 8, 2:52 AM CDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 9.3 hours before the alert went out and 93 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2986 m above ground
- 0-6 km bulk shear
- 58 kt
- 0-1 km storm-relative helicity
- 207 m²/s²
- 0-3 km storm-relative helicity
- 576 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS54 KTSA 080920
SVRTSA
OKC001-021-035-041-097-115-145-081045-
/O.NEW.KTSA.SV.W.0170.080408T0920Z-080408T1045Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
420 AM CDT TUE APR 8 2008
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN CHEROKEE COUNTY IN EAST CENTRAL OKLAHOMA
NORTHERN ADAIR COUNTY IN NORTHEAST OKLAHOMA
SOUTHEASTERN CRAIG COUNTY IN NORTHEAST OKLAHOMA
DELAWARE COUNTY IN NORTHEAST OKLAHOMA
EASTERN MAYES COUNTY IN NORTHEAST OKLAHOMA
OTTAWA COUNTY IN NORTHEAST OKLAHOMA
EASTERN WAGONER COUNTY IN NORTHEAST OKLAHOMA
* UNTIL 545 AM CDT
* AT 417 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE HAIL
AND WINDS TO 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 7 MILES WEST OF PENSACOLA TO 12 MILES WEST OF
HULBERT...MOVING EAST AT 40 MPH.
* SOME LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...PENSACOLA...
LOCUST GROVE...SALINA...BLUEJACKET...LANGLEY...HULBERT...
SPAVINAW...PEGGS...KETCHUM...DISNEY...ROSE...AFTON...CLEORA...
CHLOETA...NARCISSA...BERNICE...LEACH...COMMERCE...MIAMI...
TAHLEQUAH...FAIRLAND...OAKS...TWIN OAKS...QUAPAW...JAY...SCRAPER...
GROVE...KANSAS...WYANDOTTE...ELDON...PROCTOR...COLCORD...
CHRISTIE...MARIETTA...WEST SILOAM SPRINGS...BARON...WATTS AND
WESTVILLE.
A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH
OF THIS STORM...BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS.
TAKE COVER ON THE LOWEST FLOOR IN AN INTERIOR ROOM AND STAY AWAY FROM
WINDOWS.
THIS STORM IS LIKELY PRODUCING LARGE HAIL AND DAMAGING WINDS. SEEK
SHELTER IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS.
LAT...LON 3700 9474 3700 9463 3698 9460 3640 9461
3585 9450 3584 9478 3587 9536 3694 9502
3702 9475
TIME...MOT...LOC 0920Z 270DEG 35KT 3646 9521 3592 9532
$$2 follow-up statements
000
WWUS54 KTSA 080952
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
452 AM CDT TUE APR 8 2008
OKC001-021-035-041-097-115-145-081045-
/O.CON.KTSA.SV.W.0170.000000T0000Z-080408T1045Z/
WAGONER OK-DELAWARE OK-CRAIG OK-OTTAWA OK-ADAIR OK-CHEROKEE OK-
MAYES OK-
452 AM CDT TUE APR 8 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 AM CDT
FOR EASTERN MAYES...NORTHERN CHEROKEE...NORTHERN ADAIR...OTTAWA...
SOUTHEASTERN CRAIG...DELAWARE AND EASTERN WAGONER COUNTIES...
AT 446 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER
SIZE HAIL AND DAMAGING WINDS TO 70 MPH. THESE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM CHLOETA TO LOST CITY...MOVING EAST AT 35
MPH.
AT 446 AM CDT...AN ADDITIONAL LINE OF STRONG TO SEVERE THUNDERSTORMS
WAS LOCATED FROM NEAR VINITA TO COWETA...MOVING EAST AT 35 MPH.
WINDS TO 60 MPH CAN BE EXPECTED WITH THIS LINE OF STORMS.
SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...AFTON...
BERNICE...TAHLEQUAH...LEACH...NARCISSA...ZENA...JAY...FAIRLAND...
MIAMI...TWIN OAKS...COMMERCE...OAKS...CARDIN...GROVE...SCRAPER...
KANSAS...PICHER...ELDON...OTTAWA...QUAPAW...WYANDOTTE...PROCTOR...
COLCORD...MARIETTA...PEORIA...CHRISTIE...BARON...WEST SILOAM
SPRINGS...BALLARD...WESTVILLE AND WATTS.
A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH
OF THIS STORM...YOU SHOULD BE ALERT FOR RAPIDLY CHANGING WEATHER
CONDITIONS AND BE READY TO ACT QUICKLY.
THIS STORM IS LIKELY PRODUCING LARGE HAIL AND DAMAGING WINDS. SEEK
SHELTER IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS.
LAT...LON 3700 9474 3700 9463 3698 9460 3640 9461
3585 9450 3584 9478 3587 9536 3694 9502
3702 9475
TIME...MOT...LOC 0952Z 259DEG 33KT 3644 9490 3599 9506
$$000
WWUS54 KTSA 081034
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
533 AM CDT TUE APR 8 2008
OKC035-081043-
/O.CAN.KTSA.SV.W.0170.000000T0000Z-080408T1045Z/
CRAIG OK-
533 AM CDT TUE APR 8 2008
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CRAIG COUNTY IS
CANCELLED...
LAT...LON 3700 9474 3700 9463 3698 9460 3640 9461
3586 9450 3584 9478 3587 9536 3634 9520
3659 9496 3696 9494 3702 9476
TIME...MOT...LOC 1033Z 259DEG 33KT 3631 9515 3587 9531
$$
OKC001-021-041-097-115-145-081045-
/O.CON.KTSA.SV.W.0170.000000T0000Z-080408T1045Z/
WAGONER OK-DELAWARE OK-OTTAWA OK-ADAIR OK-CHEROKEE OK-MAYES OK-
533 AM CDT TUE APR 8 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 AM CDT
FOR SOUTHEASTERN MAYES...NORTHERN CHEROKEE...NORTHERN ADAIR...
OTTAWA...DELAWARE AND EASTERN WAGONER COUNTIES...
AT 529 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER
SIZE HAIL AND WINDS TO 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM SALINA TO 13 MILES SOUTHWEST OF HULBERT...MOVING EAST
AT 35 MPH.
SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...LOCUST GROVE...
SPAVINAW...MARIETTA...DISNEY...LANGLEY...ROSE...PICHER...CARDIN...
QUAPAW...PEORIA...OTTAWA...WYANDOTTE...NARCISSA...FAIRLAND...
COMMERCE...MIAMI...SCRAPER...PEGGS...LOST CITY...ELDON...HULBERT...
TAHLEQUAH...WEST SILOAM SPRINGS...BERNICE...GROVE...ZENA...CHLOETA...
COLCORD...KANSAS...TWIN OAKS...LEACH...OAKS...JAY...WATTS...
BALLARD...WESTVILLE...PROCTOR...CHRISTIE AND BARON.
A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH
OF THIS STORM...YOU SHOULD BE ALERT FOR RAPIDLY CHANGING WEATHER
CONDITIONS AND BE READY TO ACT QUICKLY.
DAMAGING HAIL IS POSSIBLE WITH THESE STORMS. SEEK SHELTER
IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.
LAT...LON 3700 9474 3700 9463 3698 9460 3640 9461
3586 9450 3584 9478 3587 9536 3634 9520
3659 9496 3696 9494 3702 9476
TIME...MOT...LOC 1033Z 259DEG 33KT 3631 9515 3587 9531
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 8, 2:37 AM CDT, 1 hour 43 minutes earlier.
Area forecast discussion, Apr 8, 2:37 AM CDT, 1 hour 43 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TULSA OK 237 AM CDT TUE APR 8 2008 .DISCUSSION... WARM FRONT AT 2 AM THIS MORNING WAS NEARLY STATIONARY...STRETCHING ALONG INTERSTATE 44 BACK TOWARDS THE SURFACE LOW THAT WAS LOCATED OVER THE TEXAS PANHANDLE. SEVERE THUNDERSTORMS CONTINUE TO DEVELOP ALONG THE FRONT AS THE LOW LEVEL JET INCREASES OVER OKLAHOMA...WITH ADDITIONAL STRONG TO SEVERE STORMS INCREASING NORTH OF THE FRONT AS WELL. WIND SHEAR NEAR THE FRONT AND SUFFICIENT ELEVATED INSTABILITY ARE SUPPORTING ELEVATED SUPERCELLS CAPABLE OF PRODUCING VERY LARGE HAIL...AND EXPECT THIS TREND TO CONTINUE THROUGH THE MORNING. THERE WILL BE AN ISOLATED TORNADO THREAT NEAR THE SURFACE BOUNDARY...ESPECIALLY IF A SUPERCELL IS ABLE TO BECOME MORE SURFACE BASED. WILL PROBABLY NEED TO MAKE LAST MINUTE ADJUSTMENTS TO FIRST PERIOD TEMPS/POPS BASED ON LAST LOOK AT RADAR AND LOCATION OF THE BOUNDARY. AS AN IMPULSE WITHIN THE UPPER FLOW MOVES THROUGH THE CENTRAL PLAINS TODAY...THE SURFACE LOW WILL MOVE TO THE NORTHEAST ACROSS OK AND INTO MISSOURI. A TRAILING COLD FRONT WILL ALSO MOVE ACROSS THE FORECAST AREA BEFORE STALLING JUST SOUTH OF THE RED RIVER TONIGHT. THE FRONT WILL PROVIDE A FOCUS FOR ADDITIONAL STRONG TO SEVERE THUNDERSTORMS ACROSS THE FA DURING THE LATE MORNING AND AFTERNOON HOURS. GFS/ECMWF/WRF IN GOOD AGREEMENT WITH A MUCH STRONGER UPPER TROF MOVING THROUGH THE FOUR CORNERS AREA ON WEDNESDAY...WITH LEE CYCLOGENESIS OCCURRING AT THE SURFACE. STALLED FRONT NEAR THE RED RIVER WILL LIFT BACK NORTH WEDNESDAY...WITH A QUICK RETURN OF DEEP LOW LEVEL MOISTURE. STRONG LOW LEVEL JET WILL SUPPORT THUNDERSTORM DEVELOPMENT ALONG AND NORTH OF THE NORTHWARD MOVING FRONT. STRONG JET STREAK WILL ALSO BE ROTATING THROUGH THE BASE OF UPPER TROF WEDNESDAY NIGHT...ENHANCING THE POTENTIAL FOR ELEVATED SEVERE THUNDERSTORMS. EXCESSIVE RAINFALL WILL BE A CONCERN LATE WEDNESDAY THROUGH THURSDAY...WITH MODEL PWATS OF AROUND 1.5 INCHES AND DEWPOINTS RISING INTO THE UPPER 50S/LOW 60S DURING THIS TIME. WILL PROBABLY NEED A FLASH FLOOD WATCH BEGINNING WEDNESDAY EVENING...THOUGH WITH UNCERTAINTY IN LOCATION OF HEAVIEST RAINFALL WILL LET THE DAY SHIFT TAKE ANOTHER LOOK BEFORE ISSUING ANY HEADLINES. A DRYLINE WILL MOVE ACROSS OKLAHOMA DURING THE DAY THURSDAY...FOLLOWED CLOSELY BEHIND BY THE COLD FRONT. UPPER DYNAMICS WILL BE SUPPORTIVE OF WIDESPREAD SEVERE WEATHER THURSDAY AFTERNOON AS THE UPPER LOW DEEPENS AND BECOMES NEGATIVELY TILTED. ROTATING SUPERCELLS WILL BE POSSIBLE WITH THE DEGREE OF WINDS SHEAR EXPECTED...AND ANY BACKING OF THE SURFACE WINDS WILL INCREASE THE TORNADO POTENTIAL. FRONT WILL CLEAR THE AREA BY THURSDAY NIGHT. WRAP AROUND CLOUDS AND STRONG CAA WILL KEEP TEMPERATURES WILL BELOW AVERAGE FRIDAY AND SATURDAY...AND WENT WITH A BLEND OF THE COLDER ECMWF AND WARMER MAV GUIDANCE. MAINTAINED A DRY FORECAST THIS WEEKEND THROUGH THE REST OF THE EXTENDED...WITH TEMPERATURES WARMING THROUGH THE BEGINNING OF THE WEEK. && .PRELIMINARY POINT TEMPS/POPS... TUL 66 45 64 63 / 90 20 70 100 FSM 73 53 69 62 / 80 50 60 90 MLC 72 52 68 65 / 60 50 70 80 BVO 62 40 63 59 / 80 10 70 100 FYV 70 45 64 61 / 90 40 40 100 BYV 70 43 61 59 / 90 40 30 80 MKO 70 46 64 62 / 90 30 70 100 MIO 64 39 65 60 / 100 10 40 100 F10 71 46 66 64 / 80 30 70 90 HHW 74 59 72 66 / 60 80 70 80 && .TSA WATCHES/WARNINGS/ADVISORIES... OK...NONE. AR...NONE. && SHORT TERM...18 LONG TERM....03
Hazardous weather outlook, Apr 7, 10:27 PM CDT, 5 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 1027 PM CDT MON APR 7 2008 ARZ001-002-010-011-019-020-029-OKZ049-053>076-081000- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 1027 PM CDT MON APR 7 2008 THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...TODAY AND TONIGHT. TORNADO. RISK...LIMITED. AREA...WEST OF HIGHWAY 75. ONSET...ONGOING. SEVERE THUNDERSTORM. RISK...ELEVATED. AREA...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. AREA AT GREATEST RISK...NORTH OF INTERSTATE 44. FLASH FLOOD. RISK...LIMITED. AREA...NORTHEAST OKLAHOMA. ONSET...ONGOING. HEAVY RAIN. RISK...LIMITED. AREA...NORTHEAST OKLAHOMA. ONSET...ONGOING. DISCUSSION... A FEW ELEVATED SEVERE THUNDERSTORMS HAVE MOVED ACROSS NORTHEAST OKLAHOMA THIS EVENING MOSTLY ALONG AND NORTH OF A WARM FRONT THAT WAS LOCATED FROM NEAR OKLAHOMA CITY TO TULSA TO BENTONVILLE. THESE STORMS COULD STILL PRODUCE HAIL ACROSS FAR NORTHEAST OKLAHOMA EARLY TONIGHT. ADDITIONAL STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED TO DEVELOP AFTER MIDNIGHT ALONG AND NORTH OF THE WARM FRONT AS A STRENGTHENING LOW LEVEL JET DEVELOPS. VERY LARGE HAIL AND HEAVY RAIN WILL BE POSSIBLE WITH THIS ACTIVITY. THE OVERALL THREAT OF SURFACE BASED THUNDERSTORMS CONTINUES TO DIMINISH WITH TIME...WITH ONLY A SMALL TORNADO THREAT REMAINING WITH STORMS THAT FORM NEAR THE WARM FRONT. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED ACROSS NORTHEAST OKLAHOMA THROUGH MUCH OF TONIGHT...AND POSSIBLY INTO THE EARLY MORNING HOURS FARTHER EAST. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. TUESDAY...THUNDERSTORM POTENTIAL. WEDNESDAY...SEVERE THUNDERSTORM POTENTIAL...HEAVY RAIN POTENTIAL. THURSDAY...SEVERE THUNDERSTORM POTENTIAL...HEAVY RAIN POTENTIAL. FRIDAY...NO HAZARDS. SATURDAY...NO HAZARDS. SUNDAY...NO HAZARDS. EXTENDED DISCUSSION... STRONG TO SEVERE THUNDERSTORMS MAY BE ONGOING TUESDAY MORNING. HOWEVER...IF THERE ARE NOT STORMS AROUND SUNRISE...ADDITIONAL THUNDERSTORMS MAY FORM ALONG A COLD FRONT THAT WILL MOVE ACROSS THE AREA LATE TUESDAY MORNING AND TUESDAY AFTERNOON. ENOUGH SHEAR AND INSTABILITY WILL BE PRESENT FOR SEVERE THUNDERSTORMS. AFTER A RELATIVE BREAK IN THE ACTION TUESDAY NIGHT AND WEDNESDAY... STRONG TO SEVERE THUNDERSTORMS WILL AGAIN BE POSSIBLE WEDNESDAY NIGHT AS THE COLD FRONT RETURNS AS A WARM FRONT. HEAVY RAIN AND FLASH FLOODING WILL ALSO BE A CONCERN WEDNESDAY NIGHT. ANOTHER ROUND OF SEVERE THUNDERSTORMS IS POSSIBLE THURSDAY AS A DRY LINE AND COLD FRONT PUSH THROUGH THE AREA. HIGH PRESSURE WILL BUILD INTO THE AREA BEHIND A COLD FRONT THURSDAY NIGHT BRINGING TRANQUIL WEATHER TO THE AREA INTO THE WEEKEND. EMERGENCY MANAGEMENT PLANNING STATEMENT... EMERGENCY MANAGERS SHOULD MONITOR THE LATEST FORECAST FOR POSSIBLE SPOTTER ACTIVATION FROM TUESDAY INTO THURSDAY. PARTICULAR ATTENTION SHOULD BE PAID TO THE FLASH FLOOD POTENTIAL WEDNESDAY NIGHT AND THE SEVERE WEATHER POTENTIAL THURSDAY AFTERNOON. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL INFORMATION.
In the hours before
Local storm report, Apr 8, 3:15 AM CDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
315 AM CDT TUE APR 08 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0312 AM HAIL 6 SW OWASSO 36.21N 95.93W
04/08/2008 E0.88 INCH TULSA OK AMATEUR RADIO
U.S. 75 AND 56TH STREET NORTH.
&&
CASLocal storm report, Apr 8, 3:28 AM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
328 AM CDT TUE APR 08 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0327 AM HAIL TULSA 36.13N 95.92W
04/08/2008 E1.75 INCH TULSA OK AMATEUR RADIO
91ST AND MINGO
&&
NMMLocal storm report, Apr 8, 3:29 AM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
329 AM CDT TUE APR 08 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0329 AM HAIL BIXBY 35.94N 95.88W
04/08/2008 E1.75 INCH TULSA OK NWS EMPLOYEE
GOLF BALL TO EGG SIZED HAIL
&&
NMMLocal storm report, Apr 8, 3:34 AM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
334 AM CDT TUE APR 08 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0331 AM HAIL BIXBY 35.94N 95.88W
04/08/2008 E1.75 INCH TULSA OK PUBLIC
0330 AM HAIL 10 SE TULSA 36.03N 95.80W
04/08/2008 E1.75 INCH TULSA OK AMATEUR RADIO
&&
GEWLocal storm report, Apr 8, 3:36 AM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
336 AM CDT TUE APR 08 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 AM HAIL 7 SE TULSA 36.06N 95.83W
04/08/2008 E1.50 INCH TULSA OK PUBLIC
66TH AND MINGO
&&
GEWLocal storm report, Apr 8, 3:39 AM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
339 AM CDT TUE APR 08 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 AM HAIL TULSA 36.13N 95.92W
04/08/2008 E1.75 INCH TULSA OK AMATEUR RADIO
NUMEROUS REPORTS OF HAIL RECEIVED 1 TO 1 3/4 THROUGHOUT
TULSA COUNTY
&&
GEWThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 7, 7:45 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Pawnee | 90 min |
| Apr 7, 8:26 PM CDT | Special Weather Statement | TSA | Osage | 34 min |
| Apr 7, 8:40 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Osage, Pawnee, Tulsa | 95 min |
| Apr 7, 9:04 PM CDT | Special Weather Statement | TSA | Osage | 26 min |
| Apr 7, 9:35 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Tulsa, Washington | 35 min |
| Apr 7, 9:55 PM CDT | Severe Thunderstorm Warning | TSA | Rogers | 65 min |
| Apr 7, 10:37 PM CDT | Severe Thunderstorm Warning | TSA | Mayes | 83 min |
| Apr 7, 11:42 PM CDT | Severe Thunderstorm Warning | TSA | Delaware | 22 min |
| Apr 8, 12:25 AM CDT | Severe Thunderstorm Warning | TSA | Creek, Okfuskee | 110 min |
| Apr 8, 1:14 AM CDT | Severe Thunderstorm Warning | TSA | Creek | 61 min |
| Apr 8, 1:25 AM CDT | Severe Thunderstorm Warning | TSA | Creek, Osage, Pawnee | 95 min |
| Apr 8, 1:53 AM CDT | Severe Thunderstorm Warning | TSA | Creek, Okmulgee, Tulsa | 67 min |
| Apr 8, 2:05 AM CDT | Severe Thunderstorm Warning | TSA | Osage, Tulsa | 70 min |
| Apr 8, 2:11 AM CDT | Severe Thunderstorm Warning | TSA | Creek | 64 min |
| Apr 8, 2:23 AM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 86 min |
| Apr 8, 2:29 AM CDT | Tornado Warning | TSA | Osage, Pawnee, Tulsa | 46 min |
| Apr 8, 2:36 AM CDT | Severe Thunderstorm Warning | TSA | Muskogee, Wagoner | 69 min |
| Apr 8, 2:52 AM CDT | Tornado Warning | TSA | Osage, Tulsa | 23 min |
| Apr 8, 3:08 AM CDT | Severe Thunderstorm Warning | TSA | Creek, Mayes, Rogers, Tulsa, Wagoner | 82 min |
| Apr 8, 3:24 AM CDT | Severe Thunderstorm Warning | TSA | Cherokee | 81 min |
| Apr 8, 3:29 AM CDT | Severe Thunderstorm Warning | TSA | Creek, Osage, Pawnee, Tulsa, Washington | 76 min |
| Apr 8, 3:47 AM CDT | Severe Thunderstorm Warning | TSA | Craig, Mayes, Nowata, Rogers | 58 min |
| Apr 8, 4:26 AM CDT | Severe Thunderstorm Warning | TSA | Creek, Okmulgee | 37 min |
| Apr 8, 4:31 AM CDT | Severe Thunderstorm Warning | TSA | Mayes, Rogers, Tulsa, Wagoner | 59 min |
| Apr 8, 4:45 AM CDT | Special Weather Statement | TSA | Craig | 45 min |
| Apr 8, 5:28 AM CDT | Severe Thunderstorm Warning | TSA | Wagoner | 47 min |
| Apr 8, 5:44 AM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Delaware | 61 min |
| Apr 8, 6:13 AM CDT | Flash Flood Warning | TSA | Creek, Tulsa, Wagoner | 4 hr |
| Apr 8, 9:58 AM CDT | River Flood Warning | TSA | Creek | 3 days |
| Apr 8, 5:55 PM CDT | Flash Flood Watch | TSA | Adair, Cherokee, Choctaw, Craig, Creek, Delaware and 16 more | 43 hr |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.